On a system of equations in the magnetohydrodynamics of nonlinearly viscous media
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 886-896
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a18,
author = {V. N. Samokhin},
title = {On a system of equations in the magnetohydrodynamics of nonlinearly viscous media},
journal = {Differencialʹnye uravneni\^a},
pages = {886--896},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a18/}
}
V. N. Samokhin. On a system of equations in the magnetohydrodynamics of nonlinearly viscous media. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 886-896. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a18/